*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. I am very sorry that you experienced these symptoms with the 300mg of the Quetiapine, I can understand how distressing this can be for you. While Quetiapine does have strong sedative and muscle relaxant properties, you should not want to feel paralyzed, so it sounds like the 300mg dose was too much for you and that it would be better to try 250mg to see how you react so that you can better adjust to the increased dose of the Quetiapine. Overall I do agree that you most likely did not respond well to the 100mg increased dose and that decreasing by 50mg to 250mg may be better suited for you.
Yes you can cut the tablets in half if they are the immediate release form of the Quetiapine
I hope this answers your question and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.